Could it be anxiety? Do you notice this all the time or just in specific situations? Is it like a mental block or more of a stutter? The words you have trouble with, are they the same ones all the time or is it just words in general?
You should talk to your doctor about this. It could be part of your schizophrenia, but it could also be some side-effect of your medication (you are taking medication, right?). Give the doctor a call and ask if you should come in.
I remember you stating that you weren't on any medication from your last post. I'm not a doctor, just a supporter on this site, but I would think it has something to do with your condition. It also could be anxiety like MyrahU mentioned. Anxiety can do a lot of strange things to your body. When I get really stressed my tongue swells and my speech slurs. It makes it difficult being a teacher. You should definitely make a trip to the doctor and to make it easier on yourself, make a list of everything that is bothering you and show it to the doctor.